# SDR SWAA2020032442662

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS794 - BS847 RBL23 WL160.         REMOVED DAMAGE FROM ACB SUBTHRESHOLD WEB IN AREAS OF 13" X 8" ORIGINAL MATERIAL THICKNESS 0.045" MORE THAN 50% MATERIAL LOST FOUND TO BE OUT OF LIMIT IAW SRM 53-60-15-1A-1 LOCATED AND DRILLED NEW SUBTHRESHOLD WEB ITEM # 7531818 IAW SRM 51-40-05-0G-0 AND DWG # 146A8123 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 146A8120
